標題: The initial value problem for some hyperbolic-dispersive system
作者: Kawashima, Shuichi
Lin, Chi-Kun
Segata, Jun-ichi
應用數學系
數學建模與科學計算所(含中心)
Department of Applied Mathematics
Graduate Program of Mathematical Modeling and Scientific Computing, Department of Applied Mathematics
關鍵字: hyperbolic and dispersive system;smoothing effect
公開日期: 30-一月-2012
摘要: We consider the initial value problem for some nonlinear hyperbolic-dispersive systems in one space dimension. Combining the classical energy method and the smoothing estimates for the Airy equation, we guarantee the time local well-posedness for this system. We also discuss the extension of our results to more general hyperbolic-dispersive system. Copyright (C) 2011 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/mma.1542
http://hdl.handle.net/11536/15249
ISSN: 0170-4214
DOI: 10.1002/mma.1542
期刊: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume: 35
Issue: 2
起始頁: 125
結束頁: 133
顯示於類別:期刊論文


文件中的檔案:

  1. 000299546500001.pdf